# SDR HEEA967332

- Difficulty date: June 4, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- System (JASC): 3457 · Global Positioning System
- Part: Gps
- Part number: 0110010602
- Condition: Failed
- Location: Cockpit
- Component: Gps165
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

GPS NOT PICKING UP SATELLITE STATIONS.
